# SDR 06FDEA04087

- Difficulty date: November 22, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 45,297 hours, 20,618 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRUCTURES-A300/A310 REPAIR IDENTIFICATION AND SUPPLEMENTAL MAINTENANCE  COMPLY WITH EO 6-5100-7-5000 REV NR B POS PT1.  CABIN FLOOR,TRANSVERSAL BEAM BETWEEN TRACKS Y-450 AND Y-953 AT FRAME 44 FOUND CRACKED REPLACED PER AMM 53-10-00.
